# SDR FDEA201104151495

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AVB7515521
- Condition: Misrepaired
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON FOUND AN EXISTING REPAIR ON RT SIDE OF PYLON SKIN, Y= 2075.  FOUND NOT CARRIED OUT IN ACCORDANCE WITH APPROVED DATA.  REPAIR REMOVED AND NEW REPAIR INSTALLED AS PER E.A. 1-5410-143549.  E.O. 1-5100-7-5001 A5 PART 1.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112.
